×

Fixed points of multivalued nonself almost contractions. (English) Zbl 1271.54071

Summary: We consider multivalued nonself-weak contractions on convex metric spaces and establish the existence of a fixed point of such mappings. The presented theorem generalizes results of M. Berinde and V. Berinde [J. Math. Anal. Appl. 326, No. 2, 772–782 (2007; Zbl 1117.47039)], N. A. Assad and W. A. Kirk [Pac. J. Math. 43, 553–562 (1972; Zbl 0239.54032)], and many others existing in the literature.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475-488, 1969. · Zbl 0187.45002
[2] N. A. Assad and W. A. Kirk, “Fixed point theorems for set-valued mappings of contractive type,” Pacific Journal of Mathematics, vol. 43, pp. 553-562, 1972. · Zbl 0239.54032
[3] L. B. Ćirić, “A remark on Rhoades’ fixed point theorem for non-self mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 2, pp. 397-400, 1993. · Zbl 0820.47060
[4] N. A. Assad, “On some nonself nonlinear contractions,” Mathematica Japonica, vol. 33, no. 1, pp. 17-26, 1988. · Zbl 0637.54033
[5] N. A. Assad, “On some nonself mappings in Banach spaces,” Mathematica Japonica, vol. 33, no. 4, pp. 501-515, 1988. · Zbl 0671.47051
[6] N. A. Assad, “A fixed point theorem in Banach space,” Institut Mathématique. Nouvelle Série, vol. 47, no. 61, pp. 137-140, 1990. · Zbl 0722.47048
[7] N. A. Assad, “A fixed point theorem for some non-self-mappings,” Tamkang Journal of Mathematics, vol. 21, no. 4, pp. 387-393, 1990. · Zbl 0728.47038
[8] M. A. Alghamdi, V. Berinde, and N. Shahzad, “Fixed points of non-self almost contractions,” Carpathian Journal of Mathematics, 2014, In press. · Zbl 1324.54060
[9] M. Berinde and V. Berinde, “On a general class of multi-valued weakly Picard mappings,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 772-782, 2007. · Zbl 1117.47039
[10] V. Berinde, “Stability of Picard iteration for contractive mappings satisfying an implicit relation,” Carpathian Journal of Mathematics, vol. 27, no. 1, pp. 13-23, 2011. · Zbl 1265.54152
[11] V. Berinde, “On the approximation of fixed points of weak contractive mappings,” Carpathian Journal of Mathematics, vol. 19, no. 1, pp. 7-22, 2003. · Zbl 1114.47045
[12] V. Berinde, “Approximating fixed points of weak contractions using the Picard iteration,” Nonlinear Analysis Forum, vol. 9, no. 1, pp. 43-53, 2004. · Zbl 1078.47042
[13] V. Berinde, Iterative Approximation of Fixed Points, vol. 1912 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2nd edition, 2007. · Zbl 1165.47047
[14] V. Berinde and M. Pacurar, “Fixed point theorems for nonself single-valued almost contractions,” Fixed Point Theory. In press. · Zbl 1292.47036
[15] F. Bojor, “Fixed points of Bianchini mappings in metric spaces endowed with a graph,” Carpathian Journal of Mathematics, vol. 28, no. 2, pp. 207-214, 2012. · Zbl 1289.05239
[16] M. Borcut, “Tripled fixed point theorems for monotone mappings in partially ordered metric spaces,” Carpathian Journal of Mathematics, vol. 28, no. 2, pp. 215-222, 2012. · Zbl 1289.54116
[17] J. Caristi, “Fixed point theorems for mappings satisfying inwardness conditions,” Transactions of the American Mathematical Society, vol. 215, pp. 241-251, 1976. · Zbl 0305.47029
[18] Lj. B. Ćirić, J. S. Ume, M. S. Khan, and H. K. Pathak, “On some nonself mappings,” Mathematische Nachrichten, vol. 251, pp. 28-33, 2003. · Zbl 1024.47033
[19] Y. Enjouji, M. Nakanishi, and T. Suzuki, “A generalization of Kannan’s fixed point theorem,” Fixed Point Theory and Applications, vol. 2009, Article ID 192872, 10 pages, 2009. · Zbl 1179.54056
[20] R. H. Haghi, Sh. Rezapour, and N. Shahzad, “On fixed points of quasi-contraction type multifunctions,” Applied Mathematics Letters, vol. 25, no. 5, pp. 843-846, 2012. · Zbl 1243.54062
[21] M. S. Khan, M. Swaleh, and S. Sessa, “Fixed point theorems by altering distances between the points,” Bulletin of the Australian Mathematical Society, vol. 30, no. 1, pp. 1-9, 1984. · Zbl 0553.54023
[22] M. Kikkawa and T. Suzuki, “Some similarity between contractions and Kannan mappings,” Fixed Point Theory and Applications, vol. 2008, Article ID 649749, 8 pages, 2008. · Zbl 1163.54022
[23] T. A. Laz\uar, A. Petru\csel, and N. Shahzad, “Fixed points for non-self operators and domain invariance theorems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 1, pp. 117-125, 2009. · Zbl 1183.47052
[24] M. Nakanishi and T. Suzuki, “An observation on Kannan mappings,” Central European Journal of Mathematics, vol. 8, no. 1, pp. 170-178, 2010. · Zbl 1186.54038
[25] M. P\uacurar, “Common fixed points for almost Presić type operators,” Carpathian Journal of Mathematics, vol. 28, no. 1, pp. 117-126, 2012. · Zbl 1265.54182
[26] H. K. Pathak and N. Shahzad, “Fixed point results for set-valued contractions by altering distances in complete metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 7, pp. 2634-2641, 2009. · Zbl 1158.54319
[27] H. K. Pathak and N. Shahzad, “Fixed points for generalized contractions and applications to control theory,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 8, pp. 2181-2193, 2008. · Zbl 1144.54031
[28] S. Reich, “Kannan’s fixed point theorem,” Bollettino della Unione Matematica Italiana, vol. 4, pp. 1-11, 1971. · Zbl 0219.54042
[29] B. E. Rhoades, “A fixed point theorem for some non-self-mappings,” Mathematica Japonica, vol. 23, no. 4, pp. 457-459, 1978/79. · Zbl 0396.47038
[30] I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001. · Zbl 0968.54029
[31] I. A. Rus, “Properties of the solutions of those equations for which the Krasnoselskii iteration converges,” Carpathian Journal of Mathematics, vol. 28, no. 2, pp. 329-336, 2012. · Zbl 1275.47126
[32] N. Shioji, T. Suzuki, and W. Takahashi, “Contractive mappings, Kannan mappings and metric completeness,” Proceedings of the American Mathematical Society, vol. 126, no. 10, pp. 3117-3124, 1998. · Zbl 0955.54009
[33] K. Włodarczyk and R. Plebaniak, “Kannan-type contractions and fixed points in uniform spaces,” Fixed Point Theory and Applications, vol. 2011, article 90, 2011. · Zbl 1311.47075
[34] K. Włodarczyk and R. Plebaniak, “Generalized uniform spaces, uniformly locally contractive set-valued dynamic systems and fixed points,” Fixed Point Theory and Applications, vol. 2012, article 104, 2012. · Zbl 1280.54012
[35] K. Włodarczyk and R. Plebaniak, “Leader type contractions, periodic and fixed points and new completivity in quasi-gauge spaces with generalized quasi-pseudodistances,” Topology and its Applications, vol. 159, no. 16, pp. 3504-3512, 2012. · Zbl 1258.47075
[36] K. Włodarczyk and R. Plebaniak, “Contractivity of Leader type and fixed points in uniform spaces with generalized pseudodistances,” Journal of Mathematical Analysis and Applications, vol. 387, no. 2, pp. 533-541, 2012. · Zbl 1233.54019
[37] K. Włodarczyk and R. Plebaniak, “Contractions of Banach, Tarafdar, Meir- Keller, Ciric-Jachymski-Matkowski and Suzuki types and fixed points in uniform spaces with generalized pseudodistances,” Journal of Mathematical Analysis and Applications, vol. 404, no. 2, pp. 338-350, 2013. · Zbl 1304.47067
[38] F. Khojasteh and V. Rako, “Some new common fixed point results for generalized contractive multi-valued non-self-mappings,” Applied Mathematics Letters, vol. 25, no. 3, pp. 287-293, 2012. · Zbl 1242.54024
[39] B. E. Rhoades, “A comparison of various definitions of contractive mappings,” Transactions of the American Mathematical Society, vol. 226, pp. 257-290, 1977. · Zbl 0365.54023
[40] R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 60, pp. 71-76, 1968. · Zbl 0209.27104
[41] S. K. Chatterjea, “Fixed-point theorems,” Doklady Bolgarskoĭ Akademii Nauk. Comptes Rendus de l’Académie Bulgare des Sciences, vol. 25, pp. 727-730, 1972. · Zbl 0274.54033
[42] T. Zamfirescu, “Fix point theorems in metric spaces,” Archiv der Mathematik, vol. 23, pp. 292-298, 1972. · Zbl 0239.54030
[43] M. Turinici, “Weakly contractive maps in altering metric spaces,” http://arxiv.org/abs/1302.4013. · Zbl 1299.54123
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.